HaHaHa! That is funny, I do keep a robe handy! Any chance of switching meds?

On Wed, May 4, 2011 at 11:04 PM, Suzieq <[email protected]> wrote:

> No,  my WBC is right where it ought to be........night sweats is a
> listed side effect of Gleevec.....as well as the chills, etc.
>
> and, sorry,  but no way could I sleep naked.....LOL!!!   I'm too
> afraid of having to jump up and run in the middle of the night because
> of fire! :):)
>
> Suzieq
>
> --
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To post to this group, send email to [email protected]
> To unsubscribe from this group, send email to
> [email protected]
> For more options, visit this group at
> http://groups.google.com/group/CMLHope
>



-- 
[email protected]
www.LearntoBallroomDanceOnline.com

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to